Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243266] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Gaines, B, Rational curves and (0, 2)-deformations, Journal of Geometry and Physics, vol. 88 (February, 2015), pp. 1-15, Elsevier BV, ISSN 0393-0440 [arXiv:1404.7802], [doi]
    (last updated on 2021/05/15)

    We compare the count of (0, 2)-deformation moduli fields for N=. (2, 2) conformal field theories on orbifolds and sigma-models on resolutions of the orbifold. The latter involves counting deformations of the tangent sheaf. We see there is generally a discrepancy which is expected to be explained by worldsheet instanton corrections coming from rational curves in the orbifold resolution. We analyze the rational curves on the resolution to determine such corrections and discover that irreducible toric rational curves account for some, but not all, of the discrepancy. In particular, this proves that there must be worldsheet instanton corrections beyond those from smooth isolated rational curves.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320